# SDR 2007UALA04097

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 45,417 hours, 16,496 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY LIGHTS DID NOT TEST.    10-19-07    FOUND EPSU FAULTED.  REPLACED EPSU ASSY - OPS CHECK OK --NO REPEATS SINCE ORIGINAL.
